# SDR RRXA991304

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, ACCESSORY, FWD, FRAME AT STA 680, BETWEEN LONGERONS 34 LEFT AND LONGERON 34 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.   REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO 99-003 AND 8110-3 DATED 01/18/99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
